# SDR AALA200800280

- Difficulty date: February 10, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN  INFLIGHT T2281/10FEB - DURING APPROACH FLAP ASYMMETRY OCCURRED AT APPROXIMATELY TWO DEGREES.  LANDED DEN WITHOUT INCIDENT.  REPLACED NUMBER SIX FLAP SKEW SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
